IJPAM: Volume 52, No. 1 (2009)

EXISTENCE OR NON-EXISTENCE OF LOW
DEGREE SPANNED RANK $1$ TORSION
FREE SHEAVES ON STABLE CURVES
WITH PRESCRIBED DUAL GRAPH

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we study the existence or non-existence of low degree spanned rank $1$ torsion free sheaves on stable curves with prescribed dual graph. We also consider curves whose Clifford index computed by a non-locally free sheaf with $\ge 3$ independent sections.

Received: January 11, 2009

AMS Subject Classification: 14H51, 14H10, 14H20

Key Words and Phrases: reducible curve, gonality, stable curve, torsion free sheaf, stable curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 1